# SDR CA970624016

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu System
- Part number: 26700011
- Condition: Cabin Smoke
- Location: Air Dist
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) AUXILIARY POWER UNIT SHUT DOWN PRIOR TO TAXIING. THROUGH 700 FEET STRONG SMOKE SMELL WITH HAZE PRESENT IN FLT DECK & CABIN. SMOKE ALARMS ACTIVATED IN BOTH LAVATORIES & APU POWER AVAILABLE LIGHT  ON APU & GEN OFF LIGHT ON. APU FIRE DRILL CARRIED OUT, FIRE AGENT #1 DISCHARGED, BOTH AIR COND OFF, APU POWER AVAILABLE LIGHT OUT. APU GEN LIGHT STAYED ON. MAINT REPLD FIRE BOTTLE & SQUIB, FLT DATA RECORDER (P/N 31-80543-1), CABIN TEMP CNTL SENSOR (P/N 969-0018-001), CABIN TEMP CNTLLER (P/N 607146-2-2), CVR (P/N 23-80199-1) & TEMPERATURE VALVE (P/N 321858-1). ENGINES & AUXILIARY POWER UNIT GROUND RUN & SYS CHECKED SERVICEABLE.
